# SDR SIMA20120426001

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 30,077 hours, 28,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2878 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT WAS WEAK - DIM OUTPUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACE BATTERY IN FIRST OFFICER’S FLASHLIGHT IAW EMB-145 MM 25-60-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
